Login New user?  
Mathematical Sciences Letters
An International Journal


Volumes > Vol. 6 > No. 2


The Asymptotic Estimations of the Eigen-values and Eigen-functions for the Fourth Order Boundary Value Problem with Smooth Coefficients

PP: 121-129
Karwan H. F. Jwamer, Rando R. Q. Rasul,
In this paper, we have an Eigen-value problem generated by a fourth order differential equation and suitable boundary conditions which contain a spectral parameter. We obtain asymptotic expressions for the fourth linearly independent solutions, and we also found new asymptotic formulas for the Eigen-values and Eigen-functions of this boundary value problem.

  Home   About us   News   Journals   Conferences Contact us Copyright naturalspublishing.com. All Rights Reserved